# SDR 07FDEA00467

- Difficulty date: February 13, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 40,855 hours, 26,787 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING MAIN DECK LOADING EXCESSIVE WATER RAN INTO E/E COMPARTMENT POPPING CABIN AIR FLOW C/B, CABIN SMOKE C/B, CARGO DOOR CONTROL C/B, AND 3 C/B'S ON THE P-18 PANEL MAIN LIGHTS C/B'S.  LOWER E/E HAS WATER DRIPPING ON THE WIRE BUNDLE OVERHEAD TOP AND TO LEFT OF E/E DOOR.  WATER FOUND LEAKING AROUND RIGID BARRIER BOTH SIDES  INTO E/E COMPARTMENT AND FROM L1 DOOR SILL INBBD TO THE COCKPIT DOOR AND R1 DOOR HAS A WATER LEAK ON THE SIDEWALL INTO THE E/E COMPT. SEALANT BMS 5-30B DID NOT CROSS TRYING TO CONTACT LAX FOR HOT WAX GUN.  VACUUMED STANDING WATER FROM BOTTOM OF BELLY OF A/C IN FRONT OF GEN CONTROL BULKHEAD.
